Vol. 8, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Convergence rates and Hölder estimates in almost-periodic homogenization of elliptic systems

Zhongwei Shen

Vol. 8 (2015), No. 7, 1565–1601

For a family of second-order elliptic systems in divergence form with rapidly oscillating, almost-periodic coefficients, we obtain estimates for approximate correctors in terms of a function that quantifies the almost periodicity of the coefficients. The results are used to investigate the problem of convergence rates. We also establish uniform Hölder estimates for the Dirichlet problem in a bounded C1,α domain.

homogenization, almost periodic coefficients, approximate correctors, convergence rates
Mathematical Subject Classification 2010
Primary: 35B27, 35J55
Received: 24 April 2014
Accepted: 24 June 2015
Published: 18 September 2015
Zhongwei Shen
Department of Mathematics
University of Kentucky
Lexington, KY 40506
United States